# SDR 95ZZZX4552

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N661R
- Make and model: Cessna 310
- Aircraft serial: 35033
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut Assy
- Part number: 08412012
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAILURE OF RIGHT MAIN LANDING GEAR LOWER STRUT CAUSED AIRCRAFT TO VEER OFF RUNWAY CAUSING SUBSTANTIAL DAMAGE TO AIRCRAFT.  LOWER SECTION SEPARATED FROM UPPER SECTION AT WELDED JOINT.  NOTE:  RECOMMEND ALL WELDED JOINTS ON LOWER STRUT BE INSPECTED, P/N OF CASTING, PN 0841215-3.
